CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Koppelman formulas on Grassmannians

Elin Götmark (Institutionen för matematiska vetenskaper, matematik) ; Håkan Samuelsson (Institutionen för matematiska vetenskaper, matematik) ; Henrik Seppänen (Institutionen för matematiska vetenskaper, matematik)
Journal für die reine und angewandte Mathematik (0075-4102). Vol. 640 (2010), (March), p. 101-115 .
[Artikel, refereegranskad vetenskaplig]

We construct Koppelman formulas on Grassmannians for forms with values in any holomorphic line bundle as well as in the tautological vector bundle and its dual. As an application we obtain new explicit proofs of some vanishing theorems of the Bott-Borel-Weil type by solving the corresponding -equation. We also relate the projection part of our formulas to the Bergman kernels associated to the line bundles.



Denna post skapades 2010-02-25. Senast ändrad 2012-03-09.
CPL Pubid: 115008

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur